Tags: daily | aspirin | stomach | irritable | bowel | syndrome

Is Aspirin Hurting My Stomach?

Friday, 27 Jul 2012 09:31 AM


Question: I have taken a daily aspirin for years, but I have irritable bowel syndrome and I’m wondering if the aspirin could be making it worse. What do you think?

Dr. Cwynar's answer:
Aspirin affects pH of the gut. It can cause bacterial overgrowth, bleeds, and leaky gut, to mention just a few GI disturbances linked to aspirin. If you feel you must take aspirin daily because of it's heart-protective qualities, please switch to a low-dose baby aspirin. Make sure you take your aspirin with daily probiotics. Caffeinated drinks and alcohol can make aspirin-related stomach problems worse, so you should avoid them.




© HealthDay

 
1Like our page
2Share
Dr-Cwynar
Daily aspirin can cause stomach problems and exacerbate irritable bowel syndrome.
daily,aspirin,stomach,irritable,bowel,syndrome
102
2012-31-27
Friday, 27 Jul 2012 09:31 AM
Newsmax Inc.
 

The information presented on this website is not intended as specific medical advice and is not a substitute for professional medical treatment or diagnosis. Read Newsmax Terms and Conditions of Service.

Newsmax, Moneynews, Newsmax Health, and Independent. American. are registered trademarks of Newsmax Media, Inc. Newsmax TV, and Newsmax World are trademarks of Newsmax Media, Inc.

NEWSMAX.COM
© Newsmax Media, Inc.
All Rights Reserved